# SDR DALA2022041102501

- Difficulty date: April 7, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 65,013 hours, 21,180 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 2L DOOR WILL NOT ARM. CORRECTIVE ACTION: CYCLED 2L DOOR PER B757 AMM 52-11. SLIDE ARMS NORMALLY. (7881460)
